Real Analysis Exchange

Embeddings of Weighted Sobolev Spaces

Miroslav Krbec and Thomas Schott

Full-text: Open access

Abstract

We prove a version of Schur’s lemma for operators with positive kernels on weighted \(L_p\) spaces and apply the result to Riesz potentials of first order to get weighted generalizations of Trudinger’s limiting embedding.

Article information

Source
Real Anal. Exchange, Volume 23, Number 2 (1999), 395-420.

Dates
First available in Project Euclid: 14 May 2012

Permanent link to this document
https://projecteuclid.org/euclid.rae/1337001354

Mathematical Reviews number (MathSciNet)
MR1640011

Zentralblatt MATH identifier
0946.46029

Subjects
Primary: 46E35: Sobolev spaces and other spaces of "smooth" functions, embedding theorems, trace theorems

Keywords
{positive kernel} {Riesz potential} {weighted Sobolev space} {weighted Orlicz space} {limiting embedding}

Citation

Krbec, Miroslav; Schott, Thomas. Embeddings of Weighted Sobolev Spaces. Real Anal. Exchange 23 (1999), no. 2, 395--420. https://projecteuclid.org/euclid.rae/1337001354


Export citation